# SDR SWAA2022071418636

- Difficulty date: June 14, 2022
- Submitted: July 14, 2022
- Operation: Air carrier
- Aircraft: N488WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33853
- Aircraft time: 59,468 hours, 35,169 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN FLOOR PANEL 221BF AFT O/B CORNER (TANG) IS BROKEN / [01] IDENTIFIED PANEL MATERIAL IAW SRM 53-00-50-0I-1 FIG 2 TABLE 2. FOUND DAMAGE TO AFT 0/B CORNER TO BE OUT OF ALLOWABLE LIMITS IAW SRM 53-00-50-1A-1 PARA 4.F. DAMAGE WILL BE REPAIRED IAW SRM 53-00-50-2R-6. REMOVED DAMAGE TO AFT O/B CORNER; CLEANED REPAIR AREA; FABRICATED UPPER SURFACE REPAIR PLIES USING BMS 9-3H2 LOT#1493221-1 AND CORE PLUG FROM BMS 8-124C4T5GR9 LOT#1287137 IAW SRM 53-00-50-2R-6 PARA 3C-G. OK TO INSTALL;[02] VALIDATED APPLICABILITY OF SRM 53-00-50-2R-6.;[03] VERIFIED CORRECTIVE ACTIONS 1 AND 2;[04] INSTALLED CORE PLUG USING BMS 5-28; TY 19 COMPOUND (LOT# AK2AP8108K); APPLIED FIBERGLASS PLIES USING BMS 8-201; TY 3 RESINAK1JP9149K); VACUUM BAGGED REPAIR AREA; AND ACCOMPLISHED VACUUM BLEED DOWN TEST (PASS); ALL ACCORDING TO SRM 53-00-50-2R-6; PARA'S 3.E THRU 3.H.(1). AREA IS SET TO CURE.  VACUUM GAUGE ID: ATS2545; DUE: 08/2022;[08] CLEANED REPAIR AREA AND FABRICATED REPAIR PLIES FOR LOWER SURFACE FROM BMS 9-3; ST 1581 FIBERGLASS (LOT# 1493221-1); ALL ACCORDING TO SRM 53-00-50-2R-6; PARA. 3.K.(1).  REQUEST OK TO LAYUP.;[09] INSPECTED ACTION 8;[10] APPLIED REPAIR PLIES USING BMS 8-201; TY 3 RESIN (LOT# AK1JP9149K); VACUUM BAGGED AREA FOR HEAT LAMP CURE; ACCOMPLISHED VACUUM BLEED DOWN TEST (PASS); ALL ACCORDING TO SRM 53-00-50-2R-6; PARA'S 3.K.(1) AND 3.L.(1). AREA IS SET TO CURE.  VACUUM GAUGE ID: ATS2545; DUE: 08/2022;
